# SDR QXEA2011081600670

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 136-156 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S HAS POSSIBLE CORROSION FR 136 TO 156.  REMOVED 17 CORRODED RIVETS SRM 51-42-05-02-01 AND FOUND CORROSION LIMITED TO FASTENERS ONLY.  INSTALLED 17 NAS10975AD4.5 RIVETS IAW SRM 51-42-05-02-01.  ALODINED, PRIMED AND PAINTED AS NECESSARY IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
